Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 81, NWS Tampa Bay, FL

November 3, 20076 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Nov 3, 2007, 2:22 PM EDT for 6 counties in Florida. It took effect at Nov 4, 2007, 5:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2007, 2:22 PM EDT (18:22 UTC)
In effect from
Nov 4, 2007, 5:00 AM EST
Expired
Nov 4, 2007, 6:00 PM EST
In force
13 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 031822
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
222 PM EDT SAT NOV 3 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ACROSS THE
NATURE COAST OF WEST CENTRAL FLORIDA...

.HIGH PRESSURE OVER TEXAS WILL CONTINUE DRY NORTH WINDS ACROSS
AREA. EXPECT RED FLAG CONDITIONS FOR THE REST OF THIS AFTERNOON
AND SUNDAY AFTERNOON.

FLZ039-042-043-048-040630-
/O.UPG.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
/O.CON.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
CONTINUES A RED FLAG WARNING UNTIL SUNSET THIS EVENING...AND FROM 
12 PM TO 6 PM EST SUNDAY. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS THIS AFTERNOON. NORTHERLY WINDS WILL ALSO REACH 15 MPH OR
STRONGER AT TIMES.

IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES WILL ONCE
AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ049-051-052-040630-
/O.UPG.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
/O.EXA.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
PASCO-HILLSBOROUGH-POLK-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING. ALSO...A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO
6 PM EST SUNDAY.

DRY AIR WILL CONTINUE TO MOVE SOUTHWARD DOWN THE STATE THIS
AFTERNOON AND SUNDAY...AND RELATIVE HUMIDITIES MAY FALL TO BELOW
35 PERCENT FOR 4 OR MORE HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ055>057-060-061-040630-
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
/O.EXA.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 12 PM
TO 6 PM EST SUNDAY.

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS THIS AFTERNOON. NORTHERLY WINDS MAY ALSO REACH 15 MPH AT
TIMES.

IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES MAY ONCE
AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ050-040630-
/O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
PINELLAS-
222 PM EDT SAT NOV 3 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST SUNDAY. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ062-065-040630-
/O.NEW.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/
CHARLOTTE-LEE-
222 PM EDT SAT NOV 3 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY
AFTERNOON. 

RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

NOAH
3 follow-up statements
000 
WWUS82 KTBW 032311
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
711 PM EDT SAT NOV 3 2007

...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON ACROSS MUCH OF
WEST CENTRAL AND SOUTHWEST FLORIDA...

.HIGH PRESSURE OVER TEXAS WILL CONTINUE DRY NORTH WINDS ACROSS
AREA. EXPECT RED FLAG CONDITIONS FOR THE REST OF THIS AFTERNOON
AND SUNDAY AFTERNOON.

FLZ039-042-043-048-049-051-052-055>057-060-061-041115-
/O.EXP.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/
/O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-
HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
711 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT.
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM
EST SUNDAY.

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

FLZ050-041115-
/O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
PINELLAS-
711 PM EDT SAT NOV 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
SUNDAY. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ062-065-041115-
/O.CON.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/
CHARLOTTE-LEE-
711 PM EDT SAT NOV 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE
HOURS SUNDAY AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
NOAH
000 
WWUS82 KTBW 041000
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
500 AM EST SUN NOV 4 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MOST OF WEST
CENTRAL AND SOUTHWEST FLORIDA...

.DRY AIR HAS SETTLED OVER THE ENTIRE REGION...AND WILL BE WITH US
FOR THE NEXT FEW DAYS.

FLZ062-065-042300-
/O.UPG.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/
/O.EXA.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
CHARLOTTE-LEE-
500 AM EST SUN NOV 4 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
6 PM EST THIS AFTERNOON.

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT AROUND NOON
TODAY...AND REMAIN AT CRITICAL LEVELS FOR SEVERAL HOURS. RELATIVE
HUMIDITIES WILL BOTTOM OUT AROUND 25 PERCENT DURING THE MID
AFTERNOON HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ039-042-043-048-049-051-052-051100-
/O.NEW.KTBW.FW.A.0054.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-
500 AM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY
TO 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT AROUND NOON
TODAY...AND REACH THE MID 20S BY MID-AFTERNOON. RELATIVE
HUMIDITIES WILL REMAIN BELOW 35 PERCENT FOR 4 TO 6 HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ050-055>057-060-061-042300-
/O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/
PINELLAS-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
500 AM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT AROUND NOON
TODAY...REACHING THE MID 20S BY MID-AFTERNOON. CRITICAL RELATIVE
HUMIDITY DURATIONS WILL RANGE FROM 4 TO 6 HOURS.
 
A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
000 
WWUS82 KTBW 041907
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
207 PM EST SUN NOV 4 2007

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND MONDAY
AFTERNOON FOR MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA...

.DRY AIR HAS SETTLED OVER THE ENTIRE REGION...AND WILL BE WITH US
FOR THE NEXT FEW DAYS.

FLZ039-042-043-048-049-051-052-050715-
/O.UPG.KTBW.FW.A.0054.071105T1700Z-071105T2300Z/
/O.NEW.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

FLZ055>057-060-061-050715-
/O.NEW.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

FLZ062-065-050715-
/O.NEW.KTBW.FW.A.0055.071105T1700Z-071105T2300Z/
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
CHARLOTTE-LEE-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.



$$

FLZ050-042300-
/O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/
PINELLAS-
207 PM EST SUN NOV 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24
HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 3, 10:00 AM EDT, 4 hours 22 minutes earlier.

Area forecast discussion, Nov 3, 10:00 AM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1000 AM EDT SAT NOV 3 2007

.FOR THE MORNING UPDATE...SURFACE HIGH PRESSURE OVER THE GULF OF
MEXICO AND FLORIDA CONTINUES TO BRING DRY COOL WEATHER TO WEST
CENTRAL AND SOUTHWEST FLORIDA.  ONLY CONCERN IS RED FLAG WARNING
ACROSS THE ENTIRE FA THIS AFTERNOON DUE TO RH LESS THAN 35 PERCENT
FOR 4 OR MORE HOURS.  OTHERWISE GREAT WEATHER FOR OUTDOOR
ACTIVITIES...BE IT ON THE LAND OR WATER AS WINDS HAVE DECREASED
ALLOWING SEAS TO SUBSIDE ON THE COASTAL WATERS. CURRENT ZONES ARE
ON TRACK WITH NO UPDATE PLANNED.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON
     FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR CITRUS-HERNANDO-
     HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER.

GULF...NONE.

&&

SHORT TERM/MARINE/FIRE...EO
LONG TERM/AVIATION...JLC
Hazardous weather outlook, Nov 3, 4:24 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
424 AM EDT SAT NOV 3 2007

FLZ039-042-043-048>052-055>057-060>062-065-031800-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
424 AM EDT SAT NOV 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
DRY AIR WILL MOVE INTO THE AREA AS HIGH PRESSURE BUILDS TOWARD THE
STATE. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR
SEVERAL HOURS THIS AFTERNOON ACROSS THE NATURE COAST REGION. RED
FLAG WARNINGS ARE IN EFFECT FOR LEVY...CITRUS...SUMTER...AND
HERNANDO COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...FIRE WEATHER IMPACT...
DRY CONDITIONS WILL CONTINUE ON SUNDAY. A FIRE WEATHER WATCH IS IN
EFFECT FOR A LARGE PORTION OF WEST CENTRAL FLORIDA...MAINLY FROM
TAMPA BAY NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

17

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 5:17 AM EDTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter14 hr
Nov 3, 2:22 PM EDTFire Weather WatchTBW16 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.